Παρακαλώ χρησιμοποιήστε αυτό το αναγνωριστικό για να παραπέμψετε ή να δημιουργήσετε σύνδεσμο προς αυτό το τεκμήριο: https://hdl.handle.net/20.500.14279/9066
Τίτλος: Hamiltonian dynamics of preferential attachment
Συγγραφείς: Zuev, Konstantin 
Papadopoulos, Fragkiskos 
Krioukov, Dmitri V 
metadata.dc.contributor.other: Παπαδόπουλος, Φραγκίσκος
Major Field of Science: Engineering and Technology
Field Category: Computer and Information Sciences;Electrical Engineering - Electronic Engineering - Information Engineering
Λέξεις-κλειδιά: Complex networks;Exponential random graphs;Hamiltonian dynamics;Preferential attachment
Ημερομηνία Έκδοσης: 27-Ιαν-2016
Πηγή: Journal of Physics A: Mathematical and Theoretical, 2016, vol. 49, no. 10,
Volume: 49
Issue: 10
Περιοδικό: Journal of Physics A: Mathematical and Theoretical 
Περίληψη: Prediction and control of network dynamics are grand-challenge problems in network science. The lack of understanding of fundamental laws driving the dynamics of networks is among the reasons why many practical problems of great significance remain unsolved for decades. Here we study the dynamics of networks evolving according to preferential attachment (PA), known to approximate well the large-scale growth dynamics of a variety of real networks. We show that this dynamics is Hamiltonian, thus casting the study of complex networks dynamics to the powerful canonical formalism, in which the time evolution of a dynamical system is described by Hamilton's equations. We derive the explicit form of the Hamiltonian that governs network growth in PA. This Hamiltonian turns out to be nearly identical to graph energy in the configuration model, which shows that the ensemble of random graphs generated by PA is nearly identical to the ensemble of random graphs with scale-free degree distributions. In other words, PA generates nothing but random graphs with power-law degree distribution. The extension of the developed canonical formalism for network analysis to richer geometric network models with non-degenerate groups of symmetries may eventually lead to a system of equations describing network dynamics at small scales.
URI: https://hdl.handle.net/20.500.14279/9066
ISSN: 17518113
DOI: 10.1088/1751-8113/49/10/105001
Rights: © Institute of Physics Publishing
Type: Article
Affiliation: Cyprus University of Technology 
Northeastern University 
Εμφανίζεται στις συλλογές:Άρθρα/Articles

CORE Recommender
Δείξε την πλήρη περιγραφή του τεκμηρίου

SCOPUSTM   
Citations

6
checked on 9 Νοε 2023

WEB OF SCIENCETM
Citations 50

6
Last Week
0
Last month
0
checked on 29 Οκτ 2023

Page view(s)

406
Last Week
6
Last month
7
checked on 18 Μαϊ 2024

Google ScholarTM

Check

Altmetric


Όλα τα τεκμήρια του δικτυακού τόπου προστατεύονται από πνευματικά δικαιώματα